# SDR IPXA2016011497791

- Difficulty date: January 3, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 22,683 hours, 15,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO DECK FLOOR PANEL 231XJF HAS DELAMINATION AROUND THE EDGE.  FABRICATED NEW FLOOR PANEL 231XJF IAW EO B757-5320-9692-H, MATERIAL A402H-48X144 BATCH  2801694.
